# SDR C2XA09IA264

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 20,510 hours, 1,517 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 4608DE
- Condition: Cracked
- Location: Cockpit
- Part time: 12,260 hours, 9,354 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAX - FLIGHT 2134 - THE CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD OUTER LAYER SHATTERED ON DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND APPROVED FOR A FERRY FLIGHT TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED WINDSHIELD, OPERATIONALLY AND LEAK TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
